# SDR F3LA200100117

- Difficulty date: November 26, 2001
- Submitted: November 27, 2001
- Operation: Air carrier
- Aircraft: N904FR
- Make and model: Airbus A319-111
- Aircraft serial: 1579
- Aircraft time: 567 hours, 334 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED SMOKE IN CABIN AFTER LANDING.  COULD NOT DETERMINE ORIGIN.  SMOKE DISSIPATED AFTER 10 MIN.  MAINTENANCE PERFORMED TASK 71-00-00-810-802 FOR SMOKE IN CABIN.  FOUND NO EVIDENCE OF OIL CONTAMINATION.  FOUND EVIDENCE OF WATER INGESTION AT NR 1 ENGINE RAM AIR INLET.  PERFORMED ENGINE RUN, WITH NO SMOKE OR ODOR.
